Advanced

Wandering subspace theorems, Integral Equations Operator Theory 51 (2005) 395-409.

Olofsson, Anders LU (2005) In Integral Equations and Operator Theory Integral Equations Operator Theory 51 (2005) 395-409.. p.395-409
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Integral Equations and Operator Theory
volume
Integral Equations Operator Theory 51 (2005) 395-409.
pages
395 - 409
publisher
Springer
ISSN
1420-8989
language
English
LU publication?
no
id
0c216f7a-83bf-42da-bcc2-f8a5c1eaf0ab (old id 793010)
date added to LUP
2008-01-11 14:42:59
date last changed
2016-06-29 09:00:22
@article{0c216f7a-83bf-42da-bcc2-f8a5c1eaf0ab,
  author       = {Olofsson, Anders},
  issn         = {1420-8989},
  language     = {eng},
  pages        = {395--409},
  publisher    = {Springer},
  series       = {Integral Equations and Operator Theory},
  title        = {Wandering subspace theorems, Integral Equations Operator Theory 51 (2005) 395-409.},
  volume       = {Integral Equations Operator Theory 51 (2005) 395-409.},
  year         = {2005},
}